Can you drink tea the day you took a breath of inhaler called ventolin HFA?
I went to the hospital because of breathing problems they told me it was not asthma and everything came out right and that it might be anxiety so they prescribed me some medicine which i have not taken yet, the doctor also told me he can give me a inhaler to see if it helps, he gave me
ventolin HFA albuterol sulfate inhalation aerosol
which i took for the first time today made me dizzy and did NOT help, I dint really breath it in because i was afraid i might be allergic or something so i ended up spraying it mostly in my tounge and then i moved it away from my mouth and it sprayed some in the air, I then put water in my mouth and spit then swallowed the rest of that medicine ... opps. The nurse had told me it might make me a lil weezy and it did make me dizzy >_>
Does anyone else take this and if you do, do you know if you can drink chamomile or echinacea tea the day you took that medicine or should a wait a while?
the hospital had gave me a sheet of paper with more information about anxiety and numbers to call for more info so i called some of the numbers on there but no one answered and then two were disconnected O_o
SO im soooo confused and need someones advice should i not drink tea today because of that inhalation or what?
- LoriLv 79 years agoFavorite Answer
First of all the Ventolin will not help if you don't inhale it.Use it properly and it will help.
There are no food or drink restrictions when you are using Ventolin.
- JaneLv 45 years ago
The risks associated with alcohol consumption and Ventolin intake are low if these are kept to reasonable levels. The main risks of consuming alcohol in conjunction with Ventolin come in the case of Ventolin overdosing. The use of alcohol can worsen a Ventolin overdose by aggravating its effects. If you are experiencing the symptoms of a Ventolin overdose and have been consuming alcohol you should seek immediate medical attention and inform them of your situation.